advertisement
Question
Posted by: ka | 2010-03-18

penicillin

Does penicillin make the contraceptive pill inactive? I was on a five day course and would like to know if this happens?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, you should use extra precautions while on the antibiotics and for 10-14 days after.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-03-22

Yes, you should use extra precautions while on the antibiotics and for 10-14 days after.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement